bannednutritionnapsgear

Gain weight on keto and 3rd week anavar cycle. This doesn't make sense!

iesangel

New member
Member
I'm on 3rd week of anavar cycle but I gain 5kgs, this doesn't make sense!

Iam now on my 3rd week of anavar, been taking 10mg/day. My focus is to loose body fat and getting lean. I'm a female with 166cm with now 80kg weight. Before I started anavar I was at 75kg.

I've been doing keto eating cal deficit around 1500cal with high fat and only 10% carb for 2 months before I started anavar cycle. I even through in with intermittent fasting ratio 16:8. I weight train 2x a week and cardio 4-5 times a week.

Yes I feel my muscles r harder now, I can see some definition and increased in my strength. But I don't understand why I gain alot and so fast!

My anavar is from meditech company and I'm trying to look it's review but very little.
 

ironlifter36

Active member
Member
That much weight gain in 3 weeks leads me to believe you are holding water weight. Since this began when you introduced the oral, what you are taking may not be anavar, could be some other oral steriod such as dbol. Just my opinion
 

DylanGemelli

Founding Member
Super Moderator
you may be using something other than anavar but you have to remember something, you are using a STEROID... you are not supposed to be using them for weight loss to begin with and this happens when you use steroids... you gain muscle mass, thats why you use them... has your body fat gone up? have you had that tested? are you COMPLETELY sure on your source?
 

DTA707

Banned
My first thought is no way that's var. Dbol is often sold as Anavar by shady sources. That's not what most women want to be taking

Sent from my SM-S975L using Tapatalk
 

RickRock

Community Leader
VIP Moderator
Probably not anavar but regardless you shouldn't be using a steroid for cutting body fat, especially as a female. Sarms would be better suited here
 

iesangel

New member
Member
Yes. When I weight my self in Tabitha weight scale. Body fat gone up 3%. No I have not tested it. Should I stop taking it?
 

DylanGemelli

Founding Member
Super Moderator
i would definitely stop taking it... i can vouch for the fact that often times dbol is sold as anavar... i had this happen to me personally many years ago... dump it definitely... it will get far worse for you if it is dbol... you are asking for male attributes etc... get rid of it...
 
Top